MathSciNet Relay Station
MathSciNet bibliographic data
MR1709307 (2001e:82004) 82B05 (33C90 37K10 37N20 82B31)
Adler, M.; van Moerbeke, P. The spectrum of coupled random matrices. Ann. of Math. (2) 149 (1999), no. 3, 921–976.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement